# SDR RAIA970403

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 31057165
- Condition: Failed
- Location: Left Engine
- Part time: 516 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

JFK - FLT 7674 - LEFT ENGINE OVERSPEED ON TAKEOFF.  MAINTENANCE REPLACED LEFT PROPELLER GOVERNOR.  (M)
